Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side effects with Trazodone? paxvox

Posted by Collete on October 19, 2001, at 9:41:25

In reply to Re: Side effects with Trazodone? Collete, posted by paxvox on October 19, 2001, at 8:06:52

Paxvox,my husband came up the same suggestion. I had felt this didn't qualify as an "emergency". Happily, the pdoc on call WAS my doc, so I got to go over my various concerns with him. He told me the same things as you did ( I had not read your post at the time). No withdrawal and to take 100 mg and just be prepared for the possible "side effects." He also assured me that it would be safe to just stop the T if the side effects were a problem. Well, it is early in the day so I am not sure about how my focus will be yet, but I am happy to report that I WAS able to fall asleep, thank God!
It was a little hard to get out of bed this am...I slept late and wanted to sleep in even longer but I felt that would screw up my night sleep more. THANK YOU SO MUCH for your concern and (good) suggestions. I am now hoping that the lack of ability to think straight will prove to be a result of sleep depravation and not the Traz.
BTW, he told me to stay on my cocktail of .5 mg Xanax, 50 mg Benedryl and Soma until I am sleeping regularly. Only then, am I to consider cutting back on any of those drugs.
Thanks again, Collette


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Collete thread:81493
URL: http://www.dr-bob.org/babble/20011015/msgs/81657.html